# SDR ASAA0944272

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65507461
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT IB MIDFLAP CENTER FORE FLAP TRACK CORRODED.  R&R LT IB MIDFLAP CENTER FORE FLAP TRACK.
